MathSciNet Relay Station
MathSciNet bibliographic data
MR464382 60G15 (60G50)
Hoffmann-Jørgensen, J. Integrability of seminorms, the $0-1$ law and the affine kernel for product measures. Studia Math. 61 (1977), no. 2, 137–159.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement